# SDR IPXA2572184

- Difficulty date: February 7, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 23,080 hours, 13,954 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1080-1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO TRACK BS 1080 TO 1200, RBL 45, CARGO TRACK CORRODED ON UPPER SURFACE AT NUTPLATE HOLES.  REMOVED CORROSION ORIGINAL THICKNESS .080 LOSS OF .032 WITH .047 IS OUT OF LIMITS.  R & R CARGO TRACK IAW SRM 51-40-02 AND DWGS 146N5218 AND 146N5217.
